# SDR CALA2019071801211

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: D53370600
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF FCD 5330-05575 REV D KEEL BEAM HOLES LABELED L2, L8, L21, L74, 10, R18 AND R19 WERE FOUND OUT OF ROUND ECRA 5311-02186 APPENDIX A DEFINES LOCATION AND DETAILS OF THE DISCREPANT HOLES PER NON ROUTINE 9293501 ACCOMPLISHED INTERIM REPAIR IAW ECRA 5311-02186. ACCOMPLISH A PER MANENT REPAIR ON THE KEELBEAM HOLES PER PART 3 OF ECRA 5311-021 86 ON OR BEFORE 01-JUL-2020, PLANNING TO CONTACT ENGINEERING AFTER 01-MAY-2020 BUT BEFORE 01-JUN-2020 FOR THE PERMANENT REPAI R.ALL WORK ACCOMPLISHED ON NR 9293501. APPROVED TO CARRY REF ECRA 5311-02186 PERMANENT REPAIR TO BE ACCOMPLISHED ON OR BEFORE 01JUL20. PLANNING TO CONTACT ENGINEERING AFTER 01MAY20 BUT BEFORE 01JUN20. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING A.
